# SDR AALA20150418007

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 76,018 hours, 21,058 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL THREE AUTOPILOTS FAILED ALONG WITH RT FMC.  ACCOMPLISHED BITE OF FMC BITE IAW FIM 34-61-00, AUTO FLIGHT IAW FIM 22-02 TASK 815-818, BPCU IAW FIM 24-20 TASK 815-801 & EEC IAW FIM 73-21-00-902.  EMERGENCY DECLARED, RETURNED TO DEPARTURE, AND  LANDING WAS UNEVENTFUL.  R & R RT FMC IAW AMM 34-61-01 & 34-61-01-424-005-002.  PERFORMED FMC SOFTWARE CROSS LOAD IAW AMM 34-61-00-342-009-004.  ALL OPERATIONAL CHECKED GOOD.
